# SDR AALA201701289012

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 48,818 hours, 28,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Obstructed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A MUSTY ODOR IN AFT PORTION OF CABIN.  ON LANDING, FLIGHT ATTENDANT REPORTED WORSE CONDITIONS, MUSTY ODOR AND PASSENGER COMPLAINTS. FORWARD FLIGHT ATTENDANT REPORTED SLIGHT ODOR IN AIRCRAFT ON LANDING. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 AND FOUND AFT GALLEY EXTRACT FILTERS COMPLETELY OBSTRUCTED. INSTALLED SERVICEABLE FILTERS PER JOB CARD 26L00021001, STEP 5E AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
